Ibuprofen 200 mg Orange Tablets, 100 ct, QC96748 Sale! This item is currently on backorder but you can still purchase it now and we'll ship as soon as more become available. Compare to the Active Ingredients in Motrin IB. Temporarily relieves minor aches and pains due to headache, muscular aches, and minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Temporarily reduces fever.